MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET; NO MATCH
Model Number 1458Q/75
Medical Device Problem Codes Break (1069); Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high defibrillation impedance.No intervention was reported.The patient condition was unknown.New information received notes that the high defibrillation impedance was noted in clinic.Imaging was performed.The patient was in stable condition.New information received notes that the patient presented for an explant procedure.During the procedure, while attempting to explant the right ventricular (rv) lead, it was noted that the rv lead broke.It was then noted that the left ventricular (lv) lead was harmed in the process of extracting the rv lead.The lv lead was attempted to be extracted and broke.The rv and lv leads were capped and replaced on (b)(6) 2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
B5 should include that the left ventricular (lv) lead exhibited high capture thresholds and failure to capture in initial report.
 
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high defibrillation impedance.No intervention was reported.The patient condition was unknown.New information received notes that the high defibrillation impedance was noted in clinic.Imaging was performed.The patient was in stable condition.New information received notes that the patient presented for an explant procedure.During the procedure, while attempting to explant the right ventricular (rv) lead, it was noted that the rv lead broke.Upon review, it was noted that the lv lead exhibited high capture thresholds and failure to capture.It was then noted that the left ventricular (lv) lead was harmed in the process of extracting the rv lead.The lv lead was attempted to be extracted and broke.The rv and lv leads were capped and replaced on (b)(6) 2026.The patient was in stable condition.

Brand Name
QUARTET
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24501127
Report Number2017865-2026-04413
Device Sequence Number18670810
Product Code NIK
UDI-Device Identifier05414734503334
UDI-Public(01)05414734503334(10)A000033103(17)191130
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model Number1458Q/75
Device Lot NumberA000033103
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUADRA.; TENDRIL.
Patient Age77 YR
Patient SexMale
Patient Weight92 KG